J. Phys. I France
Volume 1, Number 3, March 1991
Page(s) 351 - 361
DOI: 10.1051/jp1:1991137
J. Phys. I France 1 (1991) 351-361

La relation étoile-triangle d'un modèle elliptique $\mathsf{Z_{\mathit{N}}}$

M. Gaudin

Service de Physique théorique de Saclay, F-91191 Gif-sur-Yvette Cedex, France

(Received 16 July 1990, accepted 20 November 1990)

We give a proof of the star-triangle relation for an elliptic generalisation of the Fateev and Zamolodchikov model with symmetry Z N.

On donne une preuve de la relation étoile-triangle pour une généralisation elliptique du modèle de Fateev et Zamolodchikov de symétrie Z N.

© Les Editions de Physique 1991